Show simple item record

Ordered structures for parallel rule-based computations

dc.contributor.authorAlonso González, César Luis 
dc.contributor.authorRodríguez Vela, María del Camino 
dc.contributor.authorVarela Arias, José Ramiro 
dc.contributor.authorPuente Peinador, Jorge 
dc.date.accessioned2015-07-15T08:15:39Z
dc.date.available2015-07-15T08:15:39Z
dc.date.issued2001
dc.identifier.citationInternational Journal of Computer Mathematics, 78(4), p. 499-520 (2001); doi:10.1080/00207160108805128
dc.identifier.issn0020-7160
dc.identifier.issn1029-0265
dc.identifier.urihttp://www.tandfonline.com/doi/abs/10.1080/00207160108805128#.VaYVkaTtmWQspa
dc.identifier.urihttp://hdl.handle.net/10651/31975
dc.format.extentp. 499-520spa
dc.language.isoengspa
dc.publisherTaylor and Francis
dc.relation.ispartofInternational Journal of Computer Mathematics, 78(4)spa
dc.titleOrdered structures for parallel rule-based computationsspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.1080/00207160108805128
dc.type.dcmitextspa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record